# SDR SIMA20220908001

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 41,664 hours, 37,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND FWD FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR FWD FA EMERGENCY FLASHLIGHT IAW EMB 145 AMM 33-50-16. NO FURTHER DEFECTS NOTED.
